Felder von Flächenelementen in 4-dimensionalen Mannigfaltigkeiten.

H. Hopf; F. Hirzebruch

Mathematische Annalen (1958)

  • Volume: 136, page 156-172
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hopf, H., and Hirzebruch, F.. "Felder von Flächenelementen in 4-dimensionalen Mannigfaltigkeiten.." Mathematische Annalen 136 (1958): 156-172. <http://eudml.org/doc/160646>.

author = {Hopf, H., Hirzebruch, F.},
journal = {Mathematische Annalen},
keywords = {topology},
pages = {156-172},
title = {Felder von Flächenelementen in 4-dimensionalen Mannigfaltigkeiten.},
url = {http://eudml.org/doc/160646},
volume = {136},
year = {1958},

AU - Hopf, H.
AU - Hirzebruch, F.
TI - Felder von Flächenelementen in 4-dimensionalen Mannigfaltigkeiten.
JO - Mathematische Annalen
PY - 1958
VL - 136
SP - 156
EP - 172
KW - topology
UR - http://eudml.org/doc/160646
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.